# SDR HALA0600826

- Difficulty date: October 22, 2006
- Submitted: October 26, 2006
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767-300
- Aircraft serial: 23275
- Aircraft time: 60,690 hours, 29,306 cycles
- System (JASC): 3451 · DME/TACAN System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, L IRS FAULT MESSAGE DISPLAYED AFTER LANDING.  RESET BOTH LT AND RT FMC'S.  ALIGNED IRU'S AND INPUT NAV POSITION.  NO DEFECTS OR MESSAGES NOTED.
